# SDR 07FDEA00191

- Difficulty date: January 27, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- Aircraft time: 54,431 hours, 30,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 54,431 hours, 30,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT ALONG LEFT SIDE OF S-29L FROM STA 950F-970 HAS SURFACE CORROSION REMOVED FLOOR SUPPORT FOR ACCESS IAW SRM 51-30-2.  REMOVED CORROSION IAW SRM 51-10-6.  AREA FOUND WITHIN LIMITS FOR STRAP REPAIR IAW SRM 27-53-023.  FABBED STRAP IAW SR 27-53-023, MATERIAL USED TO MAKE STRAP IS 7075-T6-.071, BATCH NR 1119665.  LOCATED AND DRILLED IAW SRM 51-30-5.  TREATED AND PRIMED AREA IAW SRM 51-10-2.  INSTALLED STRAP IAW SR 27-53-023.
